Workshop on Combinatorial Reconfiguration, affiliated with ICALP 2023

Paderborn, Germany, July 10, 2023

start	finish	Talks
9:00	10:00	[Invited Talk] Marthe Bonamy Exploring the Space of Colourings with Kempe Changes
10:00	10:30	Takehiro Ito, Yuni Iwamasa, Naonori Kakimura, Naoyuki Kamiyama, Yusuke Kobayashi, Shun-ichi Maezawa, Yuta Nozaki, Yoshio Okamoto*, Kenta Ozeki Three Open Problems in Combinatorial Reconfiguration
10:30	11:00	Coffee Break (30 min)
11:00	11:30	Yusuke Kobayashi, Ryoga Mahara, Tamas Schwarcz* Reconfiguration of the Union of Arborescences
11:30	12:00	Arturo Merino*, Torsten Mütze Traversing Combinatorial 0/1-Polytopes via Optimization
12:00	12:30	Oswin Aichholzer, Man-Kwun Chiu, Hung P. Hoang*, Michael Hoffmann, Jan Kynčl, Yannic Maus, Birgit Vogtenhuber, Alexandra Weinberger Drawings of Complete Multipartite Graphs Up to Triangle Flips
12:30	14:00	Lunch Break (90 min)
14:00	15:00	[Invited Talk] Jun Kawahara A Practical Solver for Combinatorial Reconfiguration Problems and Its Application to Power Distribution Networks
15:00	15:30	Announcement: Takehiro Ito*, Yoshio Okamoto, Takehide Soh, Tomoya Tanjo CoRe Challenge 2023 Report
15:30	16:00	Coffee Break (30 min)
16:00	16:30	Nicolas Bousquet, Kshitij Gajjar*, Abhiruk Lahiri, Amer E. Mouawad Parameterized Shortest Path Reconfiguration
16:30	17:00	Takehiro Ito, Naonori Kakimura, Naoyuki Kamiyama, Yusuke Kobayashi, Yoshio Okamoto* Algorithmic Theory of Quantum Routing
17:00	17:30	Free Discussion

invited talk including discussion = 60 minutes each

contributed talk including discussion = 30 minutes each